# SDR DALA2025111208281

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 15,953 hours, 7,302 cycles
- Engine: Pwa PW1519G
- Engine time: 11,578 hours, 5,264 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DUE TO "RT BLEED FAIL" MESSAGE WITH LEFT PACK ON MEL.  REPLACED RT HIGH PRESSURE VALVE (HPV). (LP# 7670286)
